Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Getting pimple on my face after delivery. Any treatment? - Online Doctor Chats

Date : 06-Oct-2013
User rating for this question
Very Good Posted in: Acne
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Doctor:How can I help you?
User:i m XXXXXXX here
User:from past 2 months i am facing a skin problem
User:means i have got a pimple on my face
User:and day by day its increasing like any thing
User:few months back i had delivered a baby and my baby is now 7 months old
User:till 6 months i was on meternity leave. and from past 2 months i started going to office
User:and from that day every thing started
Doctor:Have you had acne problems in the past before pregnancy?
User:i dont know what to do and how to resolve my problem. because mine is a very sensitive skin
User:no i didnt had any problem
Doctor:Acne eruptions are common following hormonal changes.
Doctor:If you haven't had acne problems in the past,
Doctor:I suggest you not to worry.
Doctor:Wait for a couple of more months before you start any treatment.
User:but right now i am not using any face cream also
Doctor:If any of the acne spot is large and painful, you can apply clindamycin ointment on it.
User:it will be having any side effect right
User:and for how many days i can use it
Doctor:No serious side effects. You can apply on those acne spots which are bigger in size which is causing pain and which has pus pointing in it.
Doctor:You need apply on the whole face.
Doctor:You can wait for 2-3 months
Doctor:usually the spots will regress and disappear.
User:ho okay
User:Thank you somuch Doctor.
Doctor:If they persist after 3 months, you can start a fresh treatment.
Doctor:Do you have any other questions?
User:i will try with that
Doctor:Do you have any more questions?
User:no questions
User:and Thank you somuch for your help ful suggessions
Doctor:Thanks for consulting me.
Doctor:Bye for now.
Doctor:Welcome back.
Doctor:Do you have any more concerns.
User:Doctor i have one more question sorry i forgot to ask at that time
User:is there any harm in using savlon soap
User:because i am using that soap from past 5 years
User:before i had a combination skin and now it has become oily
Doctor:Prefer to use mild soaps.
User:so suggest me one very good soap that i can use
Doctor:Pears and dove are meant to be mild.
Doctor:Further avoid frequent washing.
User:but i tried those
User:it didnt work
Doctor:I recommend my patients not to wash with soap or face wash for more than twice.
Doctor:Like I said earlier, soap and other cosmetics are not
Doctor:likely the cause of this problem
Doctor:If you wish to use specific soaps for acne
Doctor:you can try dermadew soaps.
Doctor:This soap should be available at a chemist/pharmacy stores.
User:will my skin become dry if i use that soap
Doctor:Unless you use very frequently, it isn't known to make skin dry.
Doctor:But that's the general observation.
Doctor:The type of changes on has is individualized.
Doctor:You can ask for dermadew aloevera soap instead
Doctor:Do you have any other query?
User:is that is a ayurvedic soap
Doctor:Thanks for consulting me.
Doctor:Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor